# SDR SWAA2024030748979

- Difficulty date: February 5, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 51,481 hours, 31,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 270-294 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL BETWEEN STA 270-294.5 BL 0' CRACK<[01] REMOVED AND REPLACED INTERCOSTAL AT MAIN CABIN BETWEEN STA 270 TO 294.5 BL 0' PER SRM 51-40-02-0G-0;[02] CORRECTION ON STEP #1:REMOVED AND REPLACED INTERCOSTAL AT MAIN CABIN BETWEEN STA 270 TO 294.5 BL 0' PER SRM 51-40-02-0G-0 & DWG. 141A5400..;[03] VERIFIED STEP 2
